# SDR FQAR20171225100

- Difficulty date: December 28, 2017
- Submitted: January 4, 2018
- Operation: General aviation
- Aircraft: N287PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496110
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 86744002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION A BRACKET IN THE NOSE COMPARTMENT WAS FOUND CRACKED. BRACKET IS LOCATED AGAINST AFT NOSE FIREWALL AT TOP OF COMPARTMENT AND JOINS UPPER NOSE STRINGER TO FIREWALL.
